Facebook Pixel
EmpowHER Guest

could i be pregnant

By Anonymous October 9, 2014 - 1:16pm
Rate This

On october 4th was the last day of my period. The next day, on october 5, me and my boyfriend had unprotected sex, he came in me twice. The rest of the day I had cramps.The next day about 24 hours later I took plan b. It is october 9, and i have still had cramps and am now experiencing back pain, egg white discharge and bloating. I never have any symptoms after my period, and let alone when i'm on it. So i was wondering could i be pregnant? My period isn't expected until oct. 27, but my periods are pretty irregular.

Add a Comment1 Comments


Hi Anon and thanks for your question.

The symptoms you're describing may be side effects from taking the emergency contraceptive drug. It is highly unlikely that you are pregnant, but if you are extremely worried then you may want to take a home pregnancy test.

Hope that helps,


October 9, 2014 - 5:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!